Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Rotundity redux

Yorke, A.C. (1985) Rotundity redux. Journal of the Australian Mathematical Society, 38 (02). pp. 143-151.

PDF - Published Version
Download (385kB) | Preview
Link to Published Version:
*Subscription may be required


Recently the concept of uniform rotundity was generalized for real Banach spaces by using a type of “area” devised for these spaces. This paper modifies the methods used for uniform rotundity and applies them to weak rotundity in real and complex spaces. This leads to the definition of k-smoothness, k-very smoothness and k-strong smoothness. As an application, several sufficient conditions for reflexivity are obtained.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1985, Australian Mathematical Society.
Item Control Page Item Control Page


Downloads per month over past year